Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 166, NWS Norman, OK

May 6, 2007Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 6, 2007, 3:30 PM CDT for Woods County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2007, 3:30 PM CDT (20:30 UTC)
Expired
May 6, 2007, 4:00 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woods County, OK

The radar

The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 3:50 PM CDTHAIL 0.8810 Nne Camp Houston, OKPEA TO NICKEL HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:59 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2141 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 062030
SVROUN
OKC151-062100-
/O.NEW.KOUN.SV.W.0166.070506T2030Z-070506T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 400 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER CENTRAL WOODS COUNTY...MOVING NORTHEAST AT
  20 MPH. HAIL UP TO THE SIZE OF GOLF BALLS AND WINDS OF 65 MPH
  ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CAMP HOUSTON.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3681 9917 3667 9901 3697 9874 3699 9916

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:13 PM CDT, 17 minutes earlier.

Area forecast discussion, May 6, 3:13 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
313 PM CDT SUN MAY 6 2007

.SHORT TERM...
SEVERE WX POTENTIAL HAS PRIORITY BUT FLOODING MAY WELL BECOME A
GREATER CONCERN. SFC BOUNDARY ARCING FROM SE/SCENTRAL KS ACROSS
NW OK AND SOUTHWARD THROUGH W TX WILL BE THE MAIN FOCUS FOR
TORNADIC SUPERCELLS THROUGH EARLY EVENING. VERY UNSTABLE AIR OVER
AND SE OF BOUNDARY WITH CAPES 3000-4000 J/KG. STRONG SE WINDS
PROVIDING VERY FAVORABLE LOW-LEVEL INFLOW INTO STORMS NEAR THE
BOUNDARY WHERE LOW-LEVEL SHEAR AND FORCING ARE MAXIMIZED. DEEP-
LAYER SHEAR ALSO IS GREATER FARTHER W AND N WITH 0-6KM SHEAR
RANGING FROM 60KT FAR NW OK TO LESS THAN 30KT OVER SE OK. ABUNDANT
MOISTURE AND TRAINING STORMS LIKELY TO INCREASE FLOOD POTENTIAL
LATER TONIGHT... BUT THERE ARE ENOUGH UNCERTAINTIES CURRENTLY WITH
WHERE AND IF HEAVY RAIN POTENTIAL WILL MAXIMIZE THAT WE WILL NOT
ISSUE A FLOOD WATCH AT THIS TIME. POPS WILL BE ON THE HIGHER END
OF AVAILABLE MOS IN MOST CASES NEXT 2 DAYS. MAX/MIN TEMPS BASED
LARGELY ON ADJUSTED MAV MOS GRIDS.

.LONG TERM...
CONTINUED HIGH CHANCES OF RAIN/STORMS WITH SEVERE POTENTIAL
GRADUALLY DECREASING AND FLOOD POTENTIAL INCREASING BY MID-LATE
WEEK AS SLOW-MOVING UPPER TROF APPROACHES AND TRAVERSES THE S
PLAINS. SLIGHT CHANCES ARE EXTENDED INTO FRIDAY BUT WILL KEEP THEM
OUT OF NEXT WEEKEND AS LATEST GFS/ECMWF PLACE THE UPPER LOW E OF
THE AREA BY EARLY SATURDAY. TEMPS HAVE BEEN LOADED FROM 12Z MEX
MOS GRIDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  79  64  78 /  70  70  60  50
HOBART OK         66  80  60  77 /  60  60  60  50
WICHITA FALLS TX  70  82  66  81 /  60  60  60  50
GAGE OK           58  72  54  75 /  60  50  60  50
PONCA CITY OK     67  76  66  78 /  70  70  60  50
DURANT OK         68  82  67  83 /  40  50  40  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/24
Hazardous weather outlook, May 6, 3:00 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
300 PM CDT SUN MAY 6 2007

OKZ004>048-050>052-TXZ083>090-071200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
300 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHERN AND WESTERN OKLAHOMA...AND PORTIONS OF CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM SEYMOUR TO ELECTRA IN
TEXAS...TO CHICKASHA...GUTHRIE...AND PONCA CITY IN OKLAHOMA. THIS
INCLUDES WESTERN PORTIONS OF OKLAHOMA CITY.

TIMING...
SEVERE THUNDERSTORMS ONGOING AT MID AFTERNOON WILL CONTINUE AND
INCREASE IN COVERAGE FROM WEST TO EAST THROUGH THE LATE AFTERNOON
AND EVENING HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR CONTINUED SEVERE WEATHER OPERATIONS INTO
THE EVENING AND OVERNIGHT HOURS.

IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS... WINDS IN EXCESS OF 70
MPH... AND ISOLATED TORNADOES WILL ACCOMPANY THE STRONGEST STORMS.

DISCUSSION...
A LARGE...AND SLOW MOVING UPPER LEVEL STORM WILL CONTINUE TO
INTERACT WITH ABUNDANT MOISTURE AND INSTABILITY...TO PRODUCE A
THREAT FOR SEVERE WEATHER OVER THE PLAINS THROUGH TONIGHT. WIND
SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS...INCLUDING A FEW
SUPERCELLS...BUT UPPER LEVEL LIFT WILL JUST BRUSH THE WESTERN
PORTIONS OF THE FORECAST AREA. THUS...THUNDERSTORM DEVELOPMENT WILL
DEPEND LARGELY ON SURFACE BOUNDARIES AND HEATING.

HEATING IS EXPECTED TO BECOME SUFFICIENT TO BREAK THE CAP IN CENTRAL
AND SOUTHERN OKLAHOMA...AND INTO THE AREA NEAR WICHITA FALLS TEXAS.
THUNDERSTORMS INITIATED BY HEATING WILL LIKELY BE SCATTERED. DEEP
LAYER WIND SHEAR DECREASES FARTHER EAST...BUT LOW LEVEL WIND SHEAR
WILL BE STRONG THROUGHOUT THE REGION. STORM INTERACTIONS MAY
DETERMINE THE DOMINANT STORM MODE...BUT A FEW SUPERCELLS ARE
LIKELY...WITH THREATS FOR LARGE HAIL...DAMAGING WINDS...AND
TORNADOES.

A MORE CONCENTRATED THREAT FOR SEVERE WEATHER IS EXPECTED TO BEGIN
IN THE WESTERN PARTS OF THE MODERATE RISK AREA THIS AFTERNOON...
WHERE A DRYLINE AND OUTFLOW BOUNDARY WILL PROVIDE FOCUS FOR
THUNDERSTORM DEVELOPMENT. DEEP LAYER WIND SHEAR WILL SUPPORT MORE
ORGANIZED SUPERCELLS IN THIS AREA...PARTICULARLY OVER SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS...WHERE THE CAP STRENGTH MAY KEEP
STORMS MORE ISOLATED. HAIL UP TO TENNIS BALL SIZE...VERY DAMAGING
STRAIGHT LINE WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE
OUTFLOW BOUNDARY WILL LIE ACROSS NORTHWEST OKLAHOMA...AND MAY BE A
FOCUS FOR STRONGER LOW LEVEL WIND SHEAR. IF AN ISOLATED SUPERCELL
CAN BE MAINTAINED ALONG THE OUTFLOW BOUNDARY OR JUST AHEAD OF THE
DRYLINE...ONE OR TWO STRONG TORNADOES MAY OCCUR. STORMS WILL MOVE
NORTH AND NORTHEAST...WITH THE STRONGEST STORMS APPROACHING
INTERSTATES 44 AND 35 DURING THE EVENING AND OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER THE AREA
FROM MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE
WEST MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK
COLD FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY
LOCATIONS FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY
PERSIST THROUGH FRIDAY.

ALONG WITH THE SLIGHT RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF
THE WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY. MORE FREQUENT UPDATES MAY BE ISSUED THIS AFTERNOON.

BURKE/SMITH

In the hours before

Special weather statement, May 6, 2:45 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 6 2007

OKZ019-020-024>031-062100-
LOGAN-PAYNE-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...
PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE
245 PM CDT SUN MAY 6 2007

...SEVERE WEATHER THREAT LATER THIS AFTERNOON...

WHILE A TORNADO WATCH IS IN EFFECT...THE THREAT FOR SEVERE WEATHER
FOR CENTRAL OKLAHOMA IS NOT EXPECTED TO INCREASE UNTIL LATER THIS
AFTERNOON OR EARLY EVENING.

ISOLATED SHOWERS AND FEW THUNDERSTORMS MAY AFFECT THE OKLAHOMA
CITY METRO AND SURROUNDING AREAS THROUGH MID AFTERNOON.
HOWEVER...MORE SIGNIFICANT SEVERE THUNDERSTORMS DEVELOPED ACROSS
SOUTHWEST OKLAHOMA AROUND 3 PM. STORMS FROM WESTERN OKLAHOMA MAY
BEGIN TO AFFECT CENTRAL OKLAHOMA AFTER 5 PM.

KEEP IN TOUCH WITH THE LATEST WEATHER INFORMATION THROUGH THE
AFTERNOON.

SMITH
Local storm report, May 6, 2:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             1 W CHEYENNE            35.61N 99.69W
05/06/2007  E0.75 INCH       ROGER MILLS        OK   PUBLIC

&&

DW
Special weather statement, May 6, 3:01 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 PM CDT SUN MAY 6 2007

OKZ005-062030-
WOODS OK-
301 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY.

A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 12 MILES
SOUTHWEST OF FREEDOM AT 301 PM CDT...MOVING NORTHEAST AT 35 MPH.
PEOPLE IN AND AROUND FREEDOM AND PLAINVIEW SHOULD BEGIN THINKING
ABOUT WHERE TO GO DURING A TORNADO. LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

BURKE
Local storm report, May 6, 3:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
310 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             7 NNE CHEYENNE          35.71N 99.63W
05/06/2007  E0.88 INCH       ROGER MILLS        OK   PUBLIC

            PENNY TO NICKEL HAIL.

&&

DW
Local storm report, May 6, 3:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             HOLLIS                  34.69N 99.92W
05/06/2007  E1.00 INCH       HARMON             OK   LAW ENFORCEMENT

            REPORTED BY HOLLIS PD

&&

FM
Special weather statement, May 6, 3:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT SUN MAY 6 2007

TXZ083-062030-
HARDEMAN TX-
314 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF GOODLETT AT
314 PM CDT. ANOTHER STRONG STORM WAS LOCATED 13 MILES SOUTHWEST OF
GOODLETT. THESE STORMS ARE MOVING NORTHEAST AT 40 MPH. SMALL HAIL
AND WIND GUSTS TO 50 MPH ARE POSSIBLE.

PEOPLE IN HARDEMAN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward41 min
May 5, 7:16 PM CDTSevere Thunderstorm WarningOUNBeckham44 min
May 5, 7:24 PM CDTTornado WarningOUNBeckham36 min
May 5, 7:28 PM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
May 5, 7:34 PM CDTTornado WarningOUNWoodward26 min
May 5, 7:40 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 7:51 PM CDTSevere Thunderstorm WarningOUNEllis39 min
May 5, 7:54 PM CDTTornado WarningOUNWoodward51 min
May 5, 8:00 PM CDTTornado WarningOUNBeckham30 min
May 5, 8:06 PM CDTTornado WarningOUNEllis24 min
May 5, 8:09 PM CDTTornado WarningOUNRoger Mills36 min
May 5, 8:23 PM CDTTornado WarningOUNEllis52 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningOUNHarper50 min
May 5, 8:38 PM CDTTornado WarningOUNRoger Mills52 min
May 5, 9:15 PM CDTTornado WarningOUNEllis, Woodward60 min
May 5, 9:25 PM CDTTornado WarningOUNRoger Mills35 min
May 5, 10:11 PM CDTTornado WarningOUNEllis34 min
May 5, 10:30 PM CDTTornado WarningOUNDewey45 min
May 5, 10:55 PM CDTTornado WarningOUNWoodward50 min
May 5, 11:39 PM CDTTornado WarningOUNWoodward36 min
May 6, 12:38 AM CDTSevere Thunderstorm WarningOUNHarper52 min
May 6, 1:52 AM CDTSevere Thunderstorm WarningOUNHarper38 min
May 6, 2:14 AM CDTSevere Thunderstorm WarningOUNEllis46 min
May 6, 2:28 AM CDTSevere Thunderstorm WarningOUNHarper, Woods47 min
May 6, 5:00 AM CDTSevere Thunderstorm WarningOUNRoger Mills45 min
May 6, 5:45 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
May 6, 6:18 AM CDTSevere Thunderstorm WarningOUNBeckham42 min
May 6, 6:25 AM CDTSevere Thunderstorm WarningOUNDewey, Woodward50 min
May 6, 6:57 AM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
May 6, 8:15 AM CDTSevere Thunderstorm WarningOUNWoodward30 min
May 6, 8:33 AM CDTSevere Thunderstorm WarningOUNMajor, Woods42 min
May 6, 8:49 AM CDTTornado WarningOUNMajor, Woods26 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 6, 9:31 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey59 min
May 6, 9:45 AM CDTSevere Thunderstorm WarningOUNWoodward45 min
May 6, 9:59 AM CDTSevere Thunderstorm WarningOUNAlfalfa16 min
May 6, 10:08 AM CDTSevere Thunderstorm WarningOUNMajor, Woods52 min
May 6, 12:29 PM CDTSevere Thunderstorm WarningOUNHarper32 min
May 6, 1:33 PM CDTSevere Thunderstorm WarningOUNRoger Mills27 min
May 6, 1:42 PM CDTSevere Thunderstorm WarningOUNBeckham33 min
May 6, 1:52 PM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 6, 2:06 PM CDTTornado WarningOUNWoodward24 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNHarmon49 min
May 6, 2:28 PM CDTTornado WarningOUNWoodward17 min
May 6, 2:32 PM CDTSevere Thunderstorm WarningOUNRoger Mills43 min
May 6, 2:40 PM CDTSevere Thunderstorm WarningOUNEllis35 min
May 6, 2:45 PM CDTTornado WarningOUNWoodward45 min
May 6, 2:56 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:06 PM CDTTornado WarningOUNWoods24 min
May 6, 3:14 PM CDTSevere Thunderstorm WarningOUNRoger Mills46 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 3:26 PM CDTSevere Thunderstorm WarningOUNWoodward49 min
May 6, 3:36 PM CDTTornado WarningOUNWoods39 min
May 6, 3:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon49 min
May 6, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis44 min
May 6, 4:06 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 6, 4:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon51 min
May 6, 4:31 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward44 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningOUNRoger Mills31 min
May 6, 5:06 PM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more25 hr
May 6, 5:12 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon63 min
May 6, 5:42 PM CDTSevere Thunderstorm WarningOUNBeckham63 min
May 6, 6:11 PM CDTSevere Thunderstorm WarningOUNBeckham, Harmon49 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningOUNCuster41 min
May 6, 6:30 PM CDTSevere Thunderstorm WarningOUNEllis30 min
May 6, 6:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.